# SDR SWAA2021090710659

- Difficulty date: August 23, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT CARGO; BS 807 + 2; RBL 19; WL 156; SUBTHRESHOLD INTERCOSTAL UPPER FLANGE; LWR SURFACE AT NUTPLATE HOLE; MARKED. ; / [01] REMOVED DAMAGE IN ACB BS 807+2 RBL19 WL156 IN AN AREA 1'X1' IAW SRM 53-60-15-1A-1.; [02] VERIFIED CORROSION REMOVED PER SRM 53-60-15-1A-1.; [03] HFEC INSPECTED BLEND IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071  UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.064'. EQUIP ID#: ATS2031 S/N: 170515011; [05] DAMAGE REMOVAL EVAL ORIGINAL THICKNESS OF .060'; REMAINING THICKNESS OF .049'; FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1.; [06] VERIFIED CORRECTIVE ACTION 5; [07] REMOVED SUBTHRESHOLD INTERCOSTAL BS 792 TO BS 847 RBL 19 WL 156 IAW SRM 51-40-02.; [08] UPDATED PART USE; [09] LOCATED; DRILLED AND DEBURRED NEW SUBTHRESHOLD INTERCOSTAL BS792 TO 847 RBL19 WL156 IAW SRM 51-40-05 AND DWG 146A0081. [12] INSTALLED SUBTHRESHOLD INTERCOSTAL WEB BS 792-847 RBL 19; WL 156 PER SRM 51-40-02-0G-0; DWG 146A0081; DWG 146A8120.
